Követés
Martin Meyries
Martin Meyries
Ismeretlen szervezet
E-mail megerősítve itt: mathematik.uni-halle.de
Cím
Hivatkozott rá
Hivatkozott rá
Év
Interpolation, embeddings and traces of anisotropic fractional Sobolev spaces with temporal weights
M Meyries, R Schnaubelt
Journal of Functional Analysis 262, 1200-1229, 2012
692012
Reaction–diffusion systems of Maxwell–Stefan type with reversible mass-action kinetics
M Herberg, M Meyries, J Prüss, M Wilke
Nonlinear Analysis 159, 264-284, 2017
46*2017
Sharp embedding results for spaces of smooth functions with power weights
M Meyries, M Veraar
Studia Mathematica 208, 257-293, 2012
462012
Pointwise multiplication on vector-valued function spaces with power weights
M Meyries, M Veraar
Journal of Fourier Analysis and Applications 21 (1), 95-136, 2015
402015
Maximal regularity in weighted spaces, nonlinear boundary conditions, and global attractors
M Meyries
Karlsruher Institut für Technologie (KIT), 2010
362010
Traces and embeddings of anisotropic function spaces
M Meyries, MC Veraar
Mathematische Annalen 360 (3), 571-606, 2014
342014
Maximal regularity with temporal weights for parabolic problems with inhomogeneous boundary conditions
M Meyries, R Schnaubelt
Mathematische Nachrichten 285 (8‐9), 1032-1051, 2012
332012
Null controllability for parabolic equations with dynamic boundary conditions
L Maniar, M Meyries, R Schnaubelt
Evolution Equations & Control Theory 6 (3), 381, 2017
26*2017
Operator semigroups and dispersive equations
D Hundertmark, M Meyries, L Machinek, R Schnaubelt
16th Internet Seminar on Evolution Equations, 1-8, 2013
262013
Quasi-linear parabolic reaction-diffusion systems: A user's guide to well-posedness, spectra, and stability of travelling waves
M Meyries, JDM Rademacher, E Siero
SIAM Journal on Applied Dynamical Systems 13 (1), 249-275, 2014
242014
Parabolic equations with dynamical boundary conditions and source terms on interfaces
AFM Ter Elst, M Meyries, J Rehberg
Annali di Matematica Pura ed Applicata (1923-) 193 (5), 1295-1318, 2014
232014
Local well posedness and instability of travelling waves in a chemotaxis model
M Meyries
Advances in Differential Equations 16 (1/2), 31-60, 2011
212011
Complex interpolation with Dirichlet boundary conditions on the half line
N Lindemulder, M Meyries, M Veraar
Mathematische Nachrichten 291 (16), 2435-2456, 2018
182018
Nonlinear elliptic problems with dynamical boundary conditions of reactive and reactive–diffusive type
CG Gal, M Meyries
Proceedings of the London Mathematical Society 108 (6), 1351-1380, 2014
152014
Characterization of a class of embeddings for function spaces with Muckenhoupt weights
M Meyries, M Veraar
Archiv der Mathematik 103 (5), 435-449, 2014
112014
A unified framework for parabolic equations with mixed boundary conditions and diffusion on interfaces
K Disser, M Meyries, J Rehberg
Journal of Mathematical Analysis and Applications 430 (2), 1102-1123, 2015
92015
Global attractors in stronger norms for a class of parabolic systems with nonlinear boundary conditions
M Meyries
Nonlinear Analysis: Theory, Methods & Applications 75 (5), 2922-2935, 2012
72012
Maximal Regularity in Weighted Spaces, Nonlinear Boundary Conditions, and Global Attractors [Ph. D thesis]
M Meyries
Karlsruhe Institute of Technology, Karlsruhe, Germany, 2010
62010
A unified framework for parabolic equations with mixed boundary conditions and diffusion on interfaces
K Disser, M Meyries, J Rehberg
arXiv preprint arXiv:1312.5882, 2013
22013
Infinity-A simple, but not too simple introduction
M Meyries
arXiv preprint arXiv:1506.06319, 2015
12015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20